# SDR SWAA041829

- Difficulty date: June 29, 2004
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 63,123 hours, 44,065 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND SHEAR TIES AT BS 500B, LBL 18, BS 500C, LBL 18, BS 500D, LBL 16 TO LBL 19, CORRODED.  REMOVED AND REPLACED SHEAR TIES PER SRM.
